Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bleeding after IUD insertion, pain. No periods. Any clue?

Hi, I had IUD inserted 8 March,A week before that my monthlys were finished for the month. Very painfull on insertion and alot of bleeding. It felt like I was going to die. 3 Days later was in so much pain and constant bleeding that they suggested I take it out. Which was just as painful. I am yet to have my menstrual cycle again, but still sitting with pain. When the sister removed it she wrote a letter for me to go to a day hospital for a abdominal scan, explaining that I moved on insertion, but it was so sore, I had no choice thinking there could be something more wrong. Any clue on what could have happened?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Probably the IUD could have perforated the uterus, and moved out.
Another possibility is that it was inserted with difficulty creating a false passage.
You should definitely visit a gynecologist and have a thorough check up and abdominal and pelvic scans.
take care.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor